# SDR SWAA2021061180926

- Difficulty date: June 7, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 127 hours, 64 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN FELL DOWN / REINSTALLED EXIT SIGN ASSY PER M/M 33-51-01
